A1 Journal article (refereed)
Adaptive correlations between seed size and germination time (2018)


Geritz, S., Gyllenberg, M., & Toivonen, J. (2018). Adaptive correlations between seed size and germination time. Journal of Mathematical Biology, 77(6-7), 1943-1968. https://doi.org/10.1007/s00285-018-1232-z


JYU authors or editors


Publication details

All authors or editors: Geritz, S.; Gyllenberg, M.; Toivonen, Jaakko

Journal or series: Journal of Mathematical Biology

ISSN: 0303-6812

eISSN: 1432-1416

Publication year: 2018

Volume: 77

Issue number: 6-7

Pages range: 1943-1968

Publisher: Springer

Place of Publication: Heidelberg

Publication country: Germany

Publication language: English

DOI: https://doi.org/10.1007/s00285-018-1232-z

Publication open access: Not open

Publication channel open access:


Keywords: evolution; natural selection; plants; seeds; game theory

Free keywords: plant evolution; adaptive syndrome


Contributing organizations

Other organizations:


Ministry reporting: Yes

Reporting Year: 2018

JUFO rating: 3


Last updated on 2021-09-06 at 06:25